On Liouville theorem and apriori estimates for the scalar curvature equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 1, p. 107-130
@article{ASNSP_1998_4_27_1_107_0,
     author = {Lin, Chang-Shou},
     title = {On Liouville theorem and apriori estimates for the scalar curvature equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {1},
     year = {1998},
     pages = {107-130},
     zbl = {0974.53032},
     mrnumber = {1658881},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_27_1_107_0}
}
Lin, Chang-Shou. On Liouville theorem and apriori estimates for the scalar curvature equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 1, pp. 107-130. http://www.numdam.org/item/ASNSP_1998_4_27_1_107_0/

[1] A. Bahri - J. C, The scalar curvature problem on three-dimensional sphere, J. Funct. Anal. 95 (1991), 106-172. | MR 1087949 | Zbl 0722.53032

[2] L.A. Caffarelli - B. Gidas - J. Spruck, Asymptotic Symmetry and local behavior of semilinear elliptic equations with critical Sobolev exponent, Comm. Pure Appl. Math. 42 (1989), 271-297. | MR 982351 | Zbl 0702.35085

[3] S.Y. Chang - M.J. Gursky - P. Yang, The scalar curvature equation on 2 and 3-splere, Calc. Var. Partial Differential Equations 1 (1993), 205-229. | MR 1261723 | Zbl 0822.35043

[4] W. Chen - C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 63 (1991), 615-622. | MR 1121147 | Zbl 0768.35025

[5] W. Chen - C. Li, Apriori estimates for prescribing scalar curvature equations, Ann. of Math. (2) 145 (1997), 547-564. | MR 1454703 | Zbl 0877.35036

[6] C.C. Chen - C.S. Lin, Estimates of the conformal scalar curvature equations via the method of moving planes, Comm. Pure Appl. Math. 50 (1997), 971-1017. | MR 1466584 | Zbl 0958.35013

[7] C.C. Chen - C.S. Lin, Estimates of the conformal scalar curature equations via the method of moving planes, II, J. Differential Geom., 49 (1998), 115-178. | MR 1642113 | Zbl 0961.35047

[8] J. Escobar - R. Schoen, Conformal metric with prescribed scalar curvature, Invent. Math. 86 (1986), 243-254. | MR 856845 | Zbl 0628.53041

[9] B. Gidas - W.M. Ni- L. Nirenberg, Symmetry of positive solutions of nonlinear equations in Rn, Analysis and Applications, part A, 369-402, Advances in Math. Supp. Stud. 79, Academic Press, New York- London, 1981. | Zbl 0469.35052

[10] Y.Y. Li, On - Δu = K(x)u5 in R3, Comm. Pure Appl. Math. 46 (1993), 303-340.

[11] Y.Y. Li, Prescribing scalar curvature on Sn and related problems, Part I. J. Differential equations 120 (1995), 319-410. | MR 1347349 | Zbl 0827.53039

[12] Y.Y. Li, Prescribing scalar curvature on Sn and related problems, Part II: Existence and compactness, Comm. Pure Appl. Math. 49 (1996), 541-597. | MR 1383201 | Zbl 0849.53031

[13] Y.Y. Li - M.J. Zhu, Uniqueness theorems through the method of moving sphere, Duke Math. J. 80 (1995), 383-417. | MR 1369398 | Zbl 0846.35050

[14] C.S. Lin, Liouville-type theorems for semilinear elliptic equations involving the Sobolev exponent, Math. Z., 228 (1998), 723-744. | MR 1644448 | Zbl 0915.35036

[15] L. Nirenberg, "Topics in nonlinear functional analysis", Lecture notes, Courant Institute, New York University, 1974. | MR 488102 | Zbl 0286.47037

[16] P. Padilla, "On some nonlinear elliptic problems", Dissertations, New York University, 1994.

[17] D. Pollack, Compactness results for complete metrics of constant positive Scalar curvature on subdomains of Sn, Indiana Univ. Math. J. 42 (1993), 1441-1456. | MR 1266101 | Zbl 0794.53025

[18] R. Schoen, Variational theory for the total scalar curvature functional for Riemannian metrics and related topics, in Topics in Calculus of Variations, Lecture notes in Mathematics, No. 1365, edited by M. Giaquinta, Springer-Verlag, 1989, 20-154. | MR 994021 | Zbl 0702.49038

[19] J. Serrin, A symmetry problem in potential theory, Arch. Rational Mech. Anal. 43 (1971), 304-318. | MR 333220 | Zbl 0222.31007

[20] R. Schoen - D. Zhang, Prescribed Scalar Curvature on the n-sphere, Calc. Var. Partial Differential Equations 4 (1996), 1-25. | MR 1379191 | Zbl 0843.53037